Should I still be concerned?

Status
Not open for further replies.
#1
trigger warning: substance abuse and suicide

Not sure if this is the correct place, but sorry if not. I'm new to the forum.

On Thursday I took <mod edit - method > I had some mild heart pain, but not a lot. I felt relatively euphoric. A little bit nauseous, but I wasn't sick until the morning. I felt my breathing slow down but it wasn't painful. I was under the impression that my heart rate would slow, but I typically have bradycardia and its been a lot faster than usual (probably only into normal levels). Besides being ill all yesterday, I feel pretty okay. I haven't eaten since Thursday though so that might not be helping. I have an eating disorder though so that's a hard topic.

I know <mod edit - method> isn't necessarily the worst dose, but I'm 5'4 and 42kgs and have no history of frequent substance abuse, so I feel like my tolerance levels should be much lower. I'm not surprised I'm alive, just surprised I haven't experienced anything majorly awful from this. Should I still be concerned that anything bad could happen or will it have worked through my system by now? Couldn't find much info on this and I'm all out of <mod edit> so not gonna do it again.

Thanks.
 
Last edited by a moderator:

Unknown_111

Forum Buddy
Staff Alumni
SF Supporter
#2
Welcome to the forum and SF family. I am sorry to hear to what you being through. The important thing is that YOU are still alive. Please try to stay strong as we are a caring community and will help YOU get through this tough period of life. Take care now and more importantly be safe now
 
#3
Welcome to the forum and SF family. I am sorry to hear to what you being through. The important thing is that YOU are still alive. Please try to stay strong as we are a caring community and will help YOU get through this tough period of life. Take care now and more importantly be safe now
Thank you :) I do feel a sudden rush to stay alive and do something with my life again, so I guess that's a positive. Hoping this site helps too
 

Kira

•✮• SF Gelfling •✮•
SF Creative
SF Artist
Staff Alumni
SF Supporter
#4
Welcome @raspberrymacaron :)
I'm sorry you have found yourself at a point where you needed to come here but I really think that with some support you can get on top of this! If you want to share your story at some point please do but only if you are comfortable.

I was addicted to the medication that you mentioned so I know a lot about it. Firstly, I am no doctor so my first suggestion would be to ask a GP or medical professional if you are concerned about any damage. I would say that it's working it's way out of your system but may take a few more days. I doubt it will cause any damage but like I said, I'm not a doctor. If you feel like this again, please call a crisis team or anyone that can keep you safe.

Please continue to post here and get to know us. We are more than happy to be here for you. Take care - Kira :)
 

Dawn

Well-Known Member
#6
Hi and welcome. I am so sorry u are in this much pain. I think it really does help a lot to be amongst others who understand these feelings. This place has been a lifesaver to me and I hope that it helps u too.

Meds and therapy could help u get through this and not have to suffer as much with your depression. I don't know if u have tried them before or open to that, but u have nothing to lose in trying to get help again.

No matter what, please take it to heart that u do not have to be alone with these feelings anymore because we are here for u now. I hope u feel better soon <3
 

Ash600

Of dust and shadows
SF Creative
SF Supporter
#7
Bit late to this thread, so not sure what it is that you have taken so I can't really offer any specific advice. However, as @Kira has mentioned, it would be a good idea to get yourself medically assessed. Strictly speaking, for accuracy reasons drug doses and effects are based on a dose/weight basis and sometime adverse effects could take several days for them to be manifested.

Thank you :) I do feel a sudden rush to stay alive and do something with my life again, so I guess that's a positive. Hoping this site helps too
Glad to hear that, long may those positive thoughts continue.

Take care and stay safe.
 
#8
Welcome @raspberrymacaron :)
I'm sorry you have found yourself at a point where you needed to come here but I really think that with some support you can get on top of this! If you want to share your story at some point please do but only if you are comfortable.

I was addicted to the medication that you mentioned so I know a lot about it. Firstly, I am no doctor so my first suggestion would be to ask a GP or medical professional if you are concerned about any damage. I would say that it's working it's way out of your system but may take a few more days. I doubt it will cause any damage but like I said, I'm not a doctor. If you feel like this again, please call a crisis team or anyone that can keep you safe.

Please continue to post here and get to know us. We are more than happy to be here for you. Take care - Kira :)
Hi! Thank you very much for your response (also I wasn't able to reply to the PM earlier but I am sorry for sharing too much info: I found this forum from an old thread that did mention it.) I definitely hope to post more that isn't so negative, I just had a bit of a panic and wasn't sure where to turn for advice. I'll go see my doctor soon anyway. Thanks for the advice. I'm really sorry to hear about your struggles with addiction. However the referral to it in the past tense is a real bonus, congrats on being clean!

That's a very positive approach. I hope YOU have a nice day. Take care now. Just think there are people in the world who care about YOU.
Thank you, not sure about a lot of people haha but my cat definitely needs me. I hope your day is wonderful too.

Hi and welcome. I am so sorry u are in this much pain. I think it really does help a lot to be amongst others who understand these feelings. This place has been a lifesaver to me and I hope that it helps u too.

Meds and therapy could help u get through this and not have to suffer as much with your depression. I don't know if u have tried them before or open to that, but u have nothing to lose in trying to get help again.

No matter what, please take it to heart that u do not have to be alone with these feelings anymore because we are here for u now. I hope u feel better soon <3
Thank you so much. I'm really glad to hear you've found this place helpful, I've fallen into toxic sites so many times so hoping this is a big change. :) I was on an antidepressant last year but I came off it, I am considering asking my doctor for something though as I think this has been a real wake up call that my depression is no longer manageable alone.

Bit late to this thread, so not sure what it is that you have taken so I can't really offer any specific advice. However, as @Kira has mentioned, it would be a good idea to get yourself medically assessed. Strictly speaking, for accuracy reasons drug doses and effects are based on a dose/weight basis and sometime adverse effects could take several days for them to be manifested.



Glad to hear that, long may those positive thoughts continue.

Take care and stay safe.
Thank you. :) I'm no longer experiencing any symptoms so I think I'll just book in for a regular doc check up unless it gets bad again.

I hope so too! Thank you very much for your kind words and advice.
 
Status
Not open for further replies.

Please Donate to Help Keep SF Running

Total amount
$275.00
Goal
$255.00
Top